Browse our products:

Day & Night Cold & Flu + Cough

Provides effective, temporary relief of cold and flu symptoms including:

  • Headaches and fever
  • Sore throat
  • Runny or blocked nose
  • Dry cough
  • Body aches and pains

Active Ingredients

Day tablets:
Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg

Night tablets:
Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Chlorphenamine Maleate 2mg

Pack Sizes

24 tablets
48 tablets

Directions For Use

Day: Adults and children over 12 years: Two green capsules to be taken every four to six hours, when required, up to three times daily. Morning, Midday and Afternoon. DO NOT exceed 6 DAY capsules in 24 hours.

Night: Adults and children over 12 years: Two red and white capsules to be taken at bedtime. Do not exceed 2 NIGHT capsules in 24 hours.

Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor.
Children & Adolescents: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.

WARNING: Phenylephrine may cause sleepiness in some people.
Night Capsules only: may make you drowsy. If drowsy do not drive a vehicle or operate machinery. Avoid alcohol.

DO NOT USE:
In children under 12 years.
If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Always read the label. Use only as directed. If symptoms persist see your healthcare professional.